# SDR SIMA200222401

- Difficulty date: August 11, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 47359713
- Part serial: 2744
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 3477 - DURING CLIMB, CREW REPORTED THE CARGO SMOKE LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND BLEW BOTTLES.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE FOUND THE VENTALATION FAN TO BE INOPERATIVE.  FAN WAS REMOVED AND REPLACED IAW EMB MM OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
